# SDR GTIA0800077

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N501NK
- Make and model: Airbus A319-132
- Aircraft serial: 2424
- Aircraft time: 11,639 hours, 5,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY "F" SMOKE DETECTOR FAULTS T/S SYSTEM PER TSM.  REMOVED AND REPLACED DETECTOR.  OPS NORMAL.  (S)
